# SDR SWAA2016051751863

- Difficulty date: April 28, 2016
- Submitted: May 17, 2016
- Operation: Air carrier
- Aircraft: N641SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27714
- Aircraft time: 61,645 hours, 48,282 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Angle
- Part number: 6549650
- Condition: Cracked
- Location: L1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR AFT SIDE UPPER SURFACE ANGLE CRACKED.  R & R ANGLE IAW SRM & DWG.
